# SDR UALA2012073004096

- Difficulty date: July 28, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 41,335 hours, 16,696 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Flutter
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VERY STRONG FLUTTER IN CLIMB FL230M.77 WITH -.4PITCH TRIM AND IN CLEAR SLOWED IN CLIMB AND DSPTD.  CW VIBRATION REPORTING CL, PROCESS FOR ID OF VIBRATION SOURCE, DECISION TREE, DECISION TABLE, IAW DECISION TABLE WAS A TYPE 1, CW FAULT ISOLATION TYPE 1 IAW 27-30-00-810-850 ELEV PLAY OK L G4.7 B5.0 R Y4.6 B4.95 MAX 6.25
